# SDR 9803879931

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT PRESSURE BULKHEAD INSPECTION, FOUND CRACK IN THE AFT PRESSURE BULKHEAD SKIN AT THE UPPER DOOR CUTOUT 1.75 CENTER LINE.  REPAIRED PER EA 99-154161.
